Publication

Solvable and algebraic systems on infinite ladder

Shirai, T. & Verbitskiy, E., Dec-2016, In : Indagationes mathematicae-New series. 27, 5, p. 1162-1183 22 p.

Research output: Contribution to journalArticleAcademicpeer-review

APA

Shirai, T., & Verbitskiy, E. (2016). Solvable and algebraic systems on infinite ladder. Indagationes mathematicae-New series, 27(5), 1162-1183. https://doi.org/10.1016/j.indag.2016.02.003

Author

Shirai, Tomoyuki ; Verbitskiy, Evgeny. / Solvable and algebraic systems on infinite ladder. In: Indagationes mathematicae-New series. 2016 ; Vol. 27, No. 5. pp. 1162-1183.

Harvard

Shirai, T & Verbitskiy, E 2016, 'Solvable and algebraic systems on infinite ladder', Indagationes mathematicae-New series, vol. 27, no. 5, pp. 1162-1183. https://doi.org/10.1016/j.indag.2016.02.003

Standard

Solvable and algebraic systems on infinite ladder. / Shirai, Tomoyuki; Verbitskiy, Evgeny.

In: Indagationes mathematicae-New series, Vol. 27, No. 5, 12.2016, p. 1162-1183.

Research output: Contribution to journalArticleAcademicpeer-review

Vancouver

Shirai T, Verbitskiy E. Solvable and algebraic systems on infinite ladder. Indagationes mathematicae-New series. 2016 Dec;27(5):1162-1183. https://doi.org/10.1016/j.indag.2016.02.003


BibTeX

@article{7fe8980061624efebaa7ce83d6efc76e,
title = "Solvable and algebraic systems on infinite ladder",
abstract = "We consider two solvable models with equal entropy on the infinite ladder graph Z x {1, 2}: the uniform spanning forest (USF), the abelian sandpile (ASM). We show that the symbolic models (abelian sandpile and spanning forest) are equal entropy symbolic covers of a certain algebraic dynamical system. In the past results of this nature have been established for sandpile models on lattices Z(d). But we present a first example in case of spanning trees.",
keywords = "Uniform spanning forest, Abelian sandpiles, Algebraic dynamics, Homoclinic points, Symbolic covers, SELF-ORGANIZED CRITICALITY, GROUP AUTOMORPHISMS, SANDPILE, ENTROPY, MODELS",
author = "Tomoyuki Shirai and Evgeny Verbitskiy",
year = "2016",
month = "12",
doi = "10.1016/j.indag.2016.02.003",
language = "English",
volume = "27",
pages = "1162--1183",
journal = "Indagationes mathematicae-New series",
issn = "0019-3577",
publisher = "ELSEVIER SCIENCE BV",
number = "5",

}

RIS

TY - JOUR

T1 - Solvable and algebraic systems on infinite ladder

AU - Shirai, Tomoyuki

AU - Verbitskiy, Evgeny

PY - 2016/12

Y1 - 2016/12

N2 - We consider two solvable models with equal entropy on the infinite ladder graph Z x {1, 2}: the uniform spanning forest (USF), the abelian sandpile (ASM). We show that the symbolic models (abelian sandpile and spanning forest) are equal entropy symbolic covers of a certain algebraic dynamical system. In the past results of this nature have been established for sandpile models on lattices Z(d). But we present a first example in case of spanning trees.

AB - We consider two solvable models with equal entropy on the infinite ladder graph Z x {1, 2}: the uniform spanning forest (USF), the abelian sandpile (ASM). We show that the symbolic models (abelian sandpile and spanning forest) are equal entropy symbolic covers of a certain algebraic dynamical system. In the past results of this nature have been established for sandpile models on lattices Z(d). But we present a first example in case of spanning trees.

KW - Uniform spanning forest

KW - Abelian sandpiles

KW - Algebraic dynamics

KW - Homoclinic points

KW - Symbolic covers

KW - SELF-ORGANIZED CRITICALITY

KW - GROUP AUTOMORPHISMS

KW - SANDPILE

KW - ENTROPY

KW - MODELS

U2 - 10.1016/j.indag.2016.02.003

DO - 10.1016/j.indag.2016.02.003

M3 - Article

VL - 27

SP - 1162

EP - 1183

JO - Indagationes mathematicae-New series

JF - Indagationes mathematicae-New series

SN - 0019-3577

IS - 5

ER -

ID: 65342418